# SDR 95ZZZX6003

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3189K
- Make and model: Slnsby T67M260
- Aircraft serial: 2211
- System (JASC): 2434 · DC Generator-Alternator
- Part: Aternator
- Part number: ALU8421LS
- Condition: Defective
- Location: Dc System
- Part time: 19 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTERNATOR LIGHT CAME ON DURING FLIGHT.  TESTED ALTERNATOR AND FOUND TO BE DEFECTIVE.
